# SDR DL75E101253

- Difficulty date: April 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM PREVIOUS REPAIR CORRODED STA 1640, LBL 62 TO RBL 62.  R & R PREVIOUS REPAIR, REF NON ROUTINE CARD 154872.
